# SDR UIEA2016062700469

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EXTERNAL SKIN DAMAGE REPAIR B/T STA 1197+44 TO STA 1197+66, STR 39R-39L, REF IAI NRC M0548.  THE REPAIR PERFORMED WITH DOUBLER AND FILLER IAW SRM 53-00-01, FIG 201, REPAIR 29.
